Open Access
1995/1996 When are continuous isotone bijections order automorphisms?
Robert C. Powers, Thomas Riedel
Author Affiliations +
Real Anal. Exchange 21(1): 154-164 (1995/1996).


The purpose of this paper is to study weakly continuous isotone bijections on a lattice of residuated maps (e.g. the space of probability distribution functions). We investigate the connection between weakly continuous isotone bijections and order automorphisms. Our final result gives necessary and sufficient conditions for a continuous isotone bijection to be an order automorphism.


Download Citation

Robert C. Powers. Thomas Riedel. "When are continuous isotone bijections order automorphisms?." Real Anal. Exchange 21 (1) 154 - 164, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 3 July 2012

zbMATH: 0842.06009
MathSciNet: MR1377525

Primary: 06A23 , 06B30 , 54C35‎

Keywords: isotone bijection , order automorphism , residuated map , weakly continuous

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 1 • 1995/1996
Back to Top